Controllability, autonomicity and free variables in periodic behaviors

José Carlos Aleixo, Jan W. Polderman, Paula Rocha

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    19 Downloads (Pure)

    Abstract

    In this paper we propose a new type of "image" representation for periodic behaviors and analyze the relationship between image representability and controllability, showing that the correspondence which exists in the time invariant case, generalizes to periodic behaviors. We also show that the concept of free variable used in the time-invariant case cannot be transposed to the periodic case in a straightforward manner and introduce a new concept of variable freeness (P-periodic freeness). This allows us to define input/output structures for periodic behaviors.
    Original languageUndefined
    Title of host publicationProceedings of the Seventeenth International Symposium of Mathematical Theory of Networks and Systems
    EditorsY Yamamoto
    Place of PublicationKyoto
    PublisherBioPro Baden-Wuertenberg GmbH
    Pages2513-2523
    Number of pages11
    ISBN (Print)not assigned
    Publication statusPublished - Jul 2006
    Event17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006 - Kyoto, Japan
    Duration: 24 Jul 200628 Jul 2006
    Conference number: 17

    Publication series

    Name
    Numbersupplement

    Conference

    Conference17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006
    Abbreviated titleMTNS
    CountryJapan
    CityKyoto
    Period24/07/0628/07/06

    Keywords

    • MSC-93C05
    • METIS-237629
    • EWI-8196
    • IR-66621

    Cite this

    Aleixo, J. C., Polderman, J. W., & Rocha, P. (2006). Controllability, autonomicity and free variables in periodic behaviors. In Y. Yamamoto (Ed.), Proceedings of the Seventeenth International Symposium of Mathematical Theory of Networks and Systems (pp. 2513-2523). Kyoto: BioPro Baden-Wuertenberg GmbH.